uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A pseudo-metric structure on interpolation functors
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. matematik. (analys)
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. matematik. (analys)
2001 (English)In: Acta et Comm. Univ. Tartu Math., Vol. 5, 15- p.Article in journal (Other (popular scientific, debate etc.)) Published
Abstract [en]

We define a (pseudo-)metric on the set of all interpolation functors

Place, publisher, year, edition, pages
2001. Vol. 5, 15- p.
Keyword [en]
interpolation functors, metric structure
Identifiers
URN: urn:nbn:se:uu:diva-22690OAI: oai:DiVA.org:uu-22690DiVA: diva2:50463
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-01-13

Open Access in DiVA

No full text

Authority records BETA

Kaijser, Sten

Search in DiVA

By author/editor
Kaijser, Sten
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 396 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf